| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer was advised to clear the codes and power cycle the device.The customer was educated to wait five seconds after powering on the device to perform the user test.The customer ran the user test with no issues.The device was not returned to stryker for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
The customer contacted stryker to report that their device had logged an event code in the memory which is related to a potential issue of the device to deliver energy.There was no report of patient use associated to the reported event.